# SDR 20000711SH008

- Difficulty date: June 2, 2000
- Submitted: July 11, 2000
- Operation: General aviation
- Aircraft: N34783
- Make and model: Supac LFA
- Aircraft serial: 239
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Seized
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE, PILOT LOST DIRECTIONAL CONTROL DUE TO THE LEFT BRAKE SEIZING.  AIRCRAFT RECEIVED SUBSTANTIAL DAMAGE.  AT INSPECTION, BROKEN ASSY WAS FOUND DRAGGING, BUT WHEN CHECKED A SECOND TIME, IT ROTATED FREELY.  NO CAUSE WAS FOUND.  (X)
